# SDR AALA202501031169

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 45,238 hours, 18,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 17 FED EMERGENCY EXIT ROPE COVER INOPERATIVE. SECURED ROW 17FED EMERGENCY EXIT ROPE COVER. PER AMM 25-61-10.
